MathSciNet Relay Station
MathSciNet bibliographic data
MR1354460 (96i:60096) 60J80 (60E05 60G57)
Wakolbinger, Anton Limits of spatial branching populations. Bernoulli 1 (1995), no. 1-2, 171–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement